# SDR SWAA2022110360283

- Difficulty date: October 15, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N8509U
- Make and model: Boeing 737-8H4
- Aircraft serial: 36925
- Aircraft time: 20,183 hours, 9,620 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Shield
- Condition: Broken
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE O/B FAN COWL OIL ACCESS DOOR CLOSE OUT SHIELD IS BROKEN PT# 314-2259-4 / [01] REMOVED #2 ENGINE O/B FAN COWL OIL ACCESS DOOR CLOSE OUT SHIELD IAW SRM 51-40-02-0G-0;[02] REMOVED AND REPLACED #2 ENGINE I/B FAN COWL OIL ACCESS DOOR CLOSE OUT SHIELD P/N 314-2259-4 IAW CMM 71-13-30; SRM 51-40-02-0G-0.;[03] VERIFIED CORRECTIVE ACTION 2 INSTALLATION
